MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR; ACCESSORIES, ARTHROSCOPIC
Model Number CAT00776
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device broke during the procedure.The piece was retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
Alleged failure: (b)(6) suggested i email you regarding a defective flowport cannula (ref cat00776 lot 006754).The case took place (b)(6) 2022 at (b)(6) in (b)(6).The distal tip of the cannula snapped off intraoperatively as dr (b)(6) was twisting it into the patient.It was atraumatic.To retrieve it dr.(b)(6) had to advance the broken piece into the patients joint and retrieve it with a grasper.This added about 30 mins to the case.The case was completed successfully.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be use of excessive force.Manufacture date is not known.
 
Event or Problem Description

Brand Name
FLOWPORT II CANNULA WITH OBTURATOR
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13549292
Report Number0002936485-2022-00093
Device Sequence Number4865038
Product Code NBH
UDI-Device Identifier07613252632887
UDI-Public07613252632887
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT00776
Device Catalogue NumberCAT00776
Device Lot Number006754
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown